Shock wave simulations using Sinc Differential Quadrature Method


KORKMAZ A., Dag İ.

ENGINEERING COMPUTATIONS, vol.28, pp.654-674, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28
  • Publication Date: 2011
  • Doi Number: 10.1108/02644401111154619
  • Title of Journal : ENGINEERING COMPUTATIONS
  • Page Numbers: pp.654-674

Abstract

Purpose - This paper aims to present a numerical solution of non-linear Burger's equation using differential quadrature method based on sinc functions.